# SDR I5P2008F00000

- Difficulty date: October 3, 2008
- Submitted: November 12, 2008
- Operation: Air carrier
- Aircraft: N86425
- Make and model: Boeing 727212
- Aircraft serial: 21459
- System (JASC): 3411 · Pitot/Static System
- Part: Static Line
- Part number: BAC1130BC060174
- Condition: Kinked
- Location: Pitot/Static Sys
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

AC DEPARTED AT 1530L AND AIR RETURNED AT 1557L DUE TO  CAPTS AND STANDBY A/S INDICATOR 40 TO 50 KNOTS LESS THAN COPILOTS (VERY SLOW TO RESPOND).  UPON FURTHER TROUBLE SHOOTING, FOUND KINKED STATIC LINE BEHIND CAPTS VSI WHICH LINKS TO THE CAPT AND STANDBY A/S INDICATOR.  REPOSITIONED AND STRAIGHTENED LINE AND R&R CADC AS PRECAUTION, CHECK GOOD.  AFTER REVIEW FROM THE CAPTAIN AND FE ACFT WAS CLOSED OUT AND DEPARTED AT 0435L.
